Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 634316, 9 pages
Research Article

On Maximum Principles for 𝑚 -Metaharmonic Equations

Department of Mathematics and Computer Science, Pennsylvania State University, Middletown, PA 17057, USA

Received 27 November 2011; Accepted 29 December 2011

Academic Editor: E. Beretta

Copyright © 2012 A. Mareno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Mareno, “On Maximum Principles for -Metaharmonic Equations,” ISRN Mathematical Analysis, vol. 2012, Article ID 634316, 9 pages, 2012.